# SDR 2011FA0000188

- Difficulty date: March 16, 2011
- Submitted: March 21, 2011
- Operation: General aviation
- Aircraft: N321CK
- Make and model: Diamon DA 40
- Aircraft serial: 40414
- Aircraft time: 1,800 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Disengaged
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ACFT WAS CONFIGURED FOR CRUISE FLIGHT AT 3500FT.  THE STUDENT WAS INSTRUCTED TO REDUCE AIRSPEED TO MCA.  AT ROUGHLY 90 KTS AIRSPEED, THE INSTRUCTOR HEARD A POPPING NOISE FROM BEHIND AND WITNESSED THAT THE PRIMARY LATCH FOR THE REAR DOOR HAD COME OPEN 50 PERCENT.  HE RE-ENGAGED THE LATCH AND LANDED WITHOUT INCIDENT.
